# SDR 95ZZZX3111

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5741Y
- Make and model: Bell 206L-3
- Aircraft serial: 45467
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 206010452109
- Condition: Worn
- Location: Swashplate
- Part time: 3,153 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE WITH A.S.B. 206L-93-89, REV B, INSPECTION OF SUPPORT.  WORN BEYOND LIMITS.  REMOVED AND REPLACED.
